# SDR UALA2013061304099

- Difficulty date: June 10, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 67,701 hours, 24,777 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING STRIP END COVER OFF, PART IS IN COCKPIT.  REPLACED END CAP.
